Hello all, my introduction form is attached below, but my main question is this. At what point can I be confident that I have PFS?
I quit Propecia roughly 3 weeks ago, and for two weeks felt great. Then came the crash this week, which I understand is common. But does EVERYONE who gets the crash get persistent PFS? Or do people sometimes get the crash and then recover in the next few weeks? Or is it the case that only people who don’t crash at all make full recoveries? I know there’s not a lot of data, but what is the general sense on this question?
0) Where are you from (country)?
1) How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?)
Google — Propecia side effects or something similar.
2) What is your current age, height, weight?
27, 5’10’’, 165 pounds.
3) Do you excercise regularly? If so, what type of exercise?
Yes, cardio and pushups / pull-ups.
4) What type of diet do you eat (vegetarian, meat eater, raw, fast-food/organic healthy)?
I eat healthy — basically a loose Paleo diet.
5) Why did you take Finasteride (hair loss, BPH, other)?
6) For how long did you take Finasteride (weeks/months/years)?
Roughly 12 months
7) How old were you, and WHEN (date) did you start Finasteride?
26 — July/August 2013
8) How old were you when you quit, and WHEN (date) did you quit?
27 — July/August 2014
9) How did you quit (cold turkey or taper off)?
10) What type of Finasteride did you use – Propecia, Proscar, Fincar or other generic?
11) What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?
12) How long into your use of Finasteride did you notice the onset of side effects?
Extremely minor ED and possibly, but not definitely, brain fog throughout those 12 months. Minor and not really a problem, so I kept on it.
13) What side effects did you experience while on the drug that have yet to resolve since discontinuation?
After quitting, I felt great for two weeks but have since crashed and am experiencing sexual dysfunction
Put an X beside all that apply:
[x ] Loss of Libido / Sex Drive
[x] Erectile Dysfunction
[x] Complete Impotence
[x] Loss of Morning Erections
[x ] Loss of Spontaneous Erections
[x] Loss of Nocturnal Erections
[ ] Watery Ejaculate
[x] Reduced Ejaculate
x] Inability to Ejaculate / Orgasm
[ ] Reduced Sperm Count / Motility
[ ] Emotional Blunting / Emotionally Flat
[ ] Difficulty Focusing / Concentrating
[ ] Confusion
[ ] Memory Loss / Forgetfullness
[ ] Stumbling over Words / Losing Train of Thought
[ ] Slurring of Speech
[ ] Lack of Motivation / Feeling Passive / Complacency
[x] Extreme Anxiety / Panic Attacks
[ ] Severe Depression / Melancholy
[ ] Suicidal Thoughts
[x] Penile Tissue Changes (narrowing, shrinkage, wrinkled)
[x] Penis curvature / rotation on axis
[ ] Testicular Pain
[ ] Testicular Shrinkage / Loss of Fullness
[x] Genital numbness / sensitivity decrease
[ ] Weight Gain
[ ] Gynecomastia (male breasts)
[ ] Muscle Wastage
[ ] Muscle Weakness
[ ] Joint Pain
[x] Dry / Dark Circles under eyes
[ ] Prostate pain
[ ] Persistent Fatigue / Exhaustion
[ ] Stomach Pains / Digestion Problems
[ ] Constipation / “Poo Pellets”
[ ] Vision - Acuity Decrease / Blurriness
[ ] Increased hair loss
[x] Frequent urination
[ ] Lowered body temperature
[ ] Other (please explain)
14) What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?
None so far.
15) If you have pre or post-Finasteride bloodtests, what hormonal changes have you encountered since discontinuing the drug (pls post your test results in the “Blood Tests” section and link to them in your post)?
No blood tests yet. I just came off the drug.
16) Anything not listed in the above questions you’d like to share about your experience with Finasteride?
Not really, honestly. Standard story.
17) Tell us your story, in your own words, about your Finasteride usage and side effects experienced while on/off the drug.
I had very few side effects while on the drug. But after quitting, I felt great for two weeks (maybe I just wasn’t noticing the sides while on propecia), but now am suffering very bad sexual problems.
Does everyone who experiences this crash get full blown PFS, or is it still possible that my symptoms will resolve in a few weeks/months? I only just crashed from my 2 week recovery a few days ago.